On a steady flow in a three-dimensional infinite pipe
Colloquium Mathematicae (2006)
- Volume: 104, Issue: 1, page 33-56
- ISSN: 0010-1354
Access Full Article
topAbstract
topHow to cite
topPaweł Konieczny. "On a steady flow in a three-dimensional infinite pipe." Colloquium Mathematicae 104.1 (2006): 33-56. <http://eudml.org/doc/284109>.
@article{PawełKonieczny2006,
abstract = {The paper examines the steady Navier-Stokes equations in a three-dimensional infinite pipe with mixed boundary conditions (Dirichlet and slip boundary conditions). The velocity of the fluid is assumed to be constant at infinity. The main results show the existence of weak solutions with no restriction on smallness of the flux vector and boundary conditions.},
author = {Paweł Konieczny},
journal = {Colloquium Mathematicae},
keywords = {Navier-Stokes equations; slip boundary conditions; no smallness restrictions; existence of weak solutions},
language = {eng},
number = {1},
pages = {33-56},
title = {On a steady flow in a three-dimensional infinite pipe},
url = {http://eudml.org/doc/284109},
volume = {104},
year = {2006},
}
TY - JOUR
AU - Paweł Konieczny
TI - On a steady flow in a three-dimensional infinite pipe
JO - Colloquium Mathematicae
PY - 2006
VL - 104
IS - 1
SP - 33
EP - 56
AB - The paper examines the steady Navier-Stokes equations in a three-dimensional infinite pipe with mixed boundary conditions (Dirichlet and slip boundary conditions). The velocity of the fluid is assumed to be constant at infinity. The main results show the existence of weak solutions with no restriction on smallness of the flux vector and boundary conditions.
LA - eng
KW - Navier-Stokes equations; slip boundary conditions; no smallness restrictions; existence of weak solutions
UR - http://eudml.org/doc/284109
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.